# SDR REXA2022061001147

- Difficulty date: May 10, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316361
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT STRINGER 21R BETWEEN F.S. 319.00 AND F.S. 333.00.	REMOVED AND REPLACED STRINGER SEGMENT I.A.W. BOMBARDIER CRJ700 SRM 53-21-03-101-002-A01.
